I have cravings on Sub too.
I guess it is different for everybody.
I also had some nausea and headaches. My Doc upped my dose when I complained of them. From an initial dose of 8 mg to 24mg per day.
However, due to the w/d getting off sub, and $$$ (I am not insured) I kept my dosage lower. I played around with it, from 2 mg to 16mg. While there was no noticable difference in cravings at the higher dosage, there was a decrease in the nausea and headaches at lower dosages.
After a couple weeks on the sub, I lost every bit of energy I had. I was suffering from extreme fatigue, weightloss, and severe depression. As a result, I have never stabilized on the sub.
So I have screwed around a lot with my dosage, taken diet pills and ritalin in attempts to break out of depression and have enough energy to function daily. So maybe my input is not the best, however, I started trying very hard last week to stick to one doseage and not take anything else.
I took 4 mg. a day and found myself feeling a little better (not anywhere near good) each day. Then Monday I woke with a migraine and took Tramadol for that, but forgot the Sub. Oddly, I didn't miss the sub dosage at all. However Tuesday I took it again, as I felt that old familar, 'can't get out of bed' feeling.
From all that I have read on Sub, the least amoutn you can get by on is better. However, many say that less than 8mg. has little blocking effect if you are trying to use sub for maintenance and to stay away from opiates.But for me, I have found that 4 mgs blocks hydro for me, even 5 days after stopping the sub.